| Model Number |
CC4204A |
| Medical Device Problem Code |
Device Operates Differently Than Expected (2913)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/23/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Pt weight - unk.Concomitant product(s): - collamer® ultraviolet-absorbing posterior chamber single piece foldable intraocular lens device evaluation: lens was returned in liquid, in a lens vial.Visual inspection found the optic torn and a missing piece of the optic/haptic.(b)(4).
Event or Problem Description
The reporter stated that when inserting a cc4204a, +22.0 diopter, single piece collamer lens, into the loader, the lens bent over itself and tore when it was advanced.There was no patient contact.